# SDR ASAA2017111822627

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,601 hours, 6,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND UNIDENTIFIED WHITE RECTANGULAR PIECE OF PLASTIC AT BACK OF AIRCRAFT. ROUGE PIECE BROUGHT UP TO FLIGHT DECK FOR FUTURE IDENTIFICATION. GROUNDED - YES. REINSTALLED LIGHT COVER FOR AFT CABIN AISLE EMERGENCY LIGHTS, OPS CHECKS GOOD COVER SECURE.
